Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Experiencing Numbness and tingling in hands and feet. Why?

I Feel my hands and feet falling asleep more often than before. Hands feeling cold more often. What s wrong.
Tue, 15 Dec 2009
Report Abuse
  User's Response
's  Response
It's due to poor blood circulation. I recommend that you see a Neurologist. My husband started to have cold feet and numbness 6-7 months ago. His problem is due to a disease called neuropathy. For more explanation go to my answer to this question : http://answers.yahoo.com/question/index;_ylt=Aj1OSK4UeX2eXsVyMF6o_mXsy6IX?qid=1006051509893 Very useful information over there, hope it will help.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

One month ago I started experiencing tingling and numbness and my hands and feet. Shortly thereafter my legs began to swell (a pair of socks whether on my legs or ankles causes massive indentions). Now my legs feel heavy and there seems to be bulges in various places. Any idea what may be going on?

doctor1 MD

Recently I have been experiencing tingling in my hands and now my feet while lying in bed trying to sleep. I had a sharp pain in my left foot last night that woke me suddenly form my sleep. It was quite uncomfortable and painful. I first thought it may of been a pinched nerve but my symptoms subside during the day. any thoughts?

doctor1 MD

Last year I experienced a sudden onset of numbness and tingling in the bottoms of both feet about a month and 1/2 after surgery. I had a bunionechtomy (sp?) and also had an artificial joint put into my big toe, left foot. I was given a medication called Levaquin. I took one pill and immediately started feeling a tingling and numbness in my arms and hands. I called my doctor and he told me to stop the meds which I did, but then it was a few days later that I woke up with the numbness and tingling in my feet. I couldn t figure out what could have caused that so quickly. I was tested for Diabetes, but my A1C is normal. So they have no clue as to what is going on. I went to a Neurosurgeon and he couldn t find anything wrong. He did a test on me using needles, inserting them into certain parts of my legs and then sending an electrical current up through to my spine and back to see if I had a disruption in the nerve conduction. The results were negative. They showed no problems. I then started investigating the drug Levaquin and found out that one of the possiblities as a reaction to that drug is peripheral neuropathy and it can be permanent. It will soon be close to when I had the surgery last June and then got an infection at the end of July beginning of August and was given the drug Levaquin. Also about 2 weeks later I had developed a urinary tract infection and was given Cipro. What I didn t know was that Cipro was from the same family as Levaquin. They are both part of the fluroquinolones family. My question is what are the chances that I really have permanent peripheral neuropathy and that it was from the allergic reaction to the Levaquin and then like adding insult to injury being compounded by the Cipro drug? Still numbing and tingling away.....Thank you